# SDR 96ZZZX1705

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1940Y
- Make and model: Mooney M20E
- Aircraft serial: 247
- Engine: Lyc IO360A1A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Seized
- Location: Pwr Section
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS IN LEVEL FLIGHT AT 13,500 FEET, HAD COMPLETE ENGINE FAILURE AND SEIZED WITH NO PRIOR WARNING.  DECLARED EMERGENCY.  GLIDED 17.2 NM BACK TO AIRPORT, LANDED WITHOUT FURTHER INCIDENT.  NO DAMAGE TO AIRCRAFT AND NO INJURIES.  ENGINE SCHEDULED TO BE REPLACED 3-28-96.
